# SDR IPXA2574484

- Difficulty date: July 8, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 21,991 hours, 15,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT TRIM PANEL HAS A DAMAGED FASTENER HOLE BOTH SIDES OF HOLE MARKED.  FABRICATED TRIM PANEL IAW DWG 146N5439-3.
